MathSciNet Relay Station
MathSciNet bibliographic data
MR1092887 (92a:58112) 58F23 (58F11)
Denker, M.; Urbański, M. Ergodic theory of equilibrium states for rational maps. Nonlinearity 4 (1991), no. 1, 103–134.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement